# SDR COM11874

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: 6225734002
- Condition: Defective
- Location: Stick Shaker
- Part time: 13,828 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT SERVO APPEARS TO ENGAGE WITH AUTOPILOT OFF.  REPLACED THE STICK PUSHER SERVO MOTOR.
